# SDR SWAA2021040232410

- Difficulty date: November 25, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140AF FWD EDGE HAS CORROSION / AFT CARGO COMPARTMENT FLOOR PANEL 140AF FWD EDGE HAS CORROSION. EVALUATED CORROSION; DETERMINED TO BE OUT OF LIMITS (OVER 20') IAW MAM 25-52-00-200-803 AND SRM 53-00-53-1A-1 FIG 102. VERIFIED NEW MATERIAL FOR REPLACEMENT. P# 2024-T3-071 ATAG# A73956. FABRICATED REPLACEMENT PANEL 140AF IAW AMM 25-52-01-201-801 AND BOEING DWG# 453A2610; TREATED IAW AMM 51-21-41-370-801; PRIMED IAW AMM 51-21-72-370-804.
